On the Local Triviality of the Restriction Map for Embeddings.
Commentarii mathematici Helvetici, Tome 38 (1963), pp. 163-164
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{CMH_1963__38_139272,
author = {Elon L. Lima},
title = {On the {Local} {Triviality} of the {Restriction} {Map} for {Embeddings.}},
journal = {Commentarii mathematici Helvetici},
pages = {163--164},
year = {1963},
volume = {38},
zbl = {0171.22201},
url = {http://geodesic.mathdoc.fr/item/CMH_1963__38_139272/}
}
Elon L. Lima. On the Local Triviality of the Restriction Map for Embeddings.. Commentarii mathematici Helvetici, Tome 38 (1963), pp. 163-164. http://geodesic.mathdoc.fr/item/CMH_1963__38_139272/